| Model Number |
ZLB00 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/08/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zlb00 14.5 diopter intraocular lens (iol) was explanted due to patient's unresolved refractive error and dissatisfaction with the current implant power lens.Implant was removed in one piece.No complication occurred during explantation.Another tecnis implant power lens was used and replaced the explanted lens.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 12/07/2016.Device returned to manufacturer ¿ yes.Device evaluation the intraocular lens (iol) was returned to the manufacturer.The product was received in a lens holder.Visual inspection was performed using 12x magnification and the condition of the lens corresponds to an explanted product.No anomalies were found.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.